MathSciNet Relay Station
MathSciNet bibliographic data
MR2214959 (2006j:53097) 53C44 (53C20 53C21)
Farrell, F. T.; Ontaneda, P. A caveat on the convergence of the Ricci flow for pinched negatively curved manifolds. Asian J. Math. 9 (2005), no. 3, 401–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement